In a 100 M.L. phensedyl syrup what is the qty of codeine and ephedrine? Please let me know how can I get rid from taking phensedyl syrup. Have been trying since long but when I stop it makes me irritate, insomnic and bad tempered. Please help me.
You will find information on opiate withdrawal (including codeine) at https://www.drugs.com/cg/opioid-withdrawal.html
"... Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces physical symptoms.
Buprenorphine (Suptex) has been shown to work better than other medications for treating withdrawal from opiates, and can shorten the length of detox. It may also be used for long-term maintenance like methadone.
People withdrawing from methadone may be placed on long-term maintenance. This involves slowly reducing the dosage of methadone over time. This helps reduce the intensity of withdrawal symptoms.
Some drug treatment programs have widely advertised treatments for opiate withdrawal called detox under anesthesia or rapid opiate detox. Such programs involve placing you under anesthesia and injecting large doses of opiate-blocking drugs, with hopes that this will speed up the return to normal opioid system function.
There is no evidence that these programs actually reduce the time spent in withdrawal. In some cases, they may reduce the intensity of symptoms. However, there have been several deaths associated with the procedures, particularly when it is done outside a hospital.
Because opiate withdrawal produces vomiting, and vomiting during anesthesia significantly increases death risk, many specialists think the risks of this procedure significantly outweigh the potential (and unproven) benefits... "
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2014 • 2 answers
Posted 9 Jun 2015 • 4 answers
Chronic Fatigue Syndrome (CFS) - For "Katy 555" and anyone else in this support group for CFS. Many?
Posted 14 Feb 2016 • 1 answer
Posted 24 Apr 2016 • 1 answer
Posted 1 Jun 2017 • 3 answers